# SDR SWIA202055371

- Difficulty date: November 19, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Part number: KRP205304VTZ
- Condition: Out Of Tolerance
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT TRACK 2-2.  OUTBOARD FWD ROLLER (1 EA) AND INBOARD FWD+AFT ROLLERS (2 EA) BEARINGS ARE OUT OF LIMITS AND REQUIRE REPLACEMENT.  C-CHECK RO 1/6/2021.  REMOVED RT SLAT TRACK 2-2 OUTBOARD FWD ROLLER AND INBOARD FWD AND AFT ROLLER BEARINGS AND INSTALLED NEW ROLLER BEARINGS, IAW CRJ 700 SRM 51-42-07-001-001-AO1 AND CRJ 700 AMM 27-81-44-400-802-A01.  REFERENCE COMTINUATION CARD FOR WORK PERFORMED.
